# SDR IPXA11564146

- Difficulty date: December 29, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT CARGO COMPARTMENT FLOOR SUPPORT IS CORRODED AT BS1510, RBL2, BLEND OUT CORRODED FLOOR SUPPORT, FOUND TO BE OUT OF LIMITS, REMOVED FLOOR SUPPORT, FABRICATED REPLACEMENT AND INSTALLED IAW SRM 53-60-53-0I, SRM 53-00-53-1A1, SRM 51-40-02, SRM 51-40-05, SRM 51-40-08, SRM 51-20-01.
